A rigidity theorem for Möbius groups.

P. Tukia

Inventiones mathematicae (1989)

  • Volume: 97, Issue: 2, page 405-432
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Tukia, P.. "A rigidity theorem for Möbius groups.." Inventiones mathematicae 97.2 (1989): 405-432. <http://eudml.org/doc/143708>.

author = {Tukia, P.},
journal = {Inventiones mathematicae},
number = {2},
pages = {405-432},
title = {A rigidity theorem for Möbius groups.},
url = {http://eudml.org/doc/143708},
volume = {97},
year = {1989},

AU - Tukia, P.
TI - A rigidity theorem for Möbius groups.
JO - Inventiones mathematicae
PY - 1989
VL - 97
IS - 2
SP - 405
EP - 432
UR - http://eudml.org/doc/143708
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.